MAUDE Adverse Event Report: CREAGH MEDICAL LTD. FIRST CHOICE; EUHP75124

CREAGH MEDICAL LTD. FIRST CHOICE; EUHP75124
Model Number UHP75124
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
The balloon catheter was used for a percutaneous transluminal angioplasty (pta) procedure.The site reported the balloon broke while inside the patient.The provided image and video clip confirmed the balloon catheter separated mid-balloon.The distal segment contained the tip, marker band, part of the inner lumen, and part of the balloon.No segments remained in the patient.The procedure was completed with the use of another balloon.There was no patient injury.The site was queried for additional information without receiving a response.

Brand Name
FIRST CHOICE
Common Device Name
EUHP75124
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, co. galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
ballinasloe, co. galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
phil haney
7905 golden triangle drive suite 190
eden prairie, MN 55344
9525007598
MDR Report Key23045758
Report Number3005994106-2025-00010
Device Sequence Number18557462
Product Code LIT
UDI-Device Identifier08570590020242
UDI-Public08570590020242
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUHP75124
Device Lot Number22402209
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2025
Initial Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown